MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM 360 LV INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM 360 LV INFUSION PUMP; PUMP, INFUSION
Catalog Number UNKNOWN
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date (sometime during week of (b)(6), 2024) and involved an unidentified plum 360 15.2 large volume infusion pump.The customer stated that nursing reported that the pumps were powering off in the middle of an infusion (while patient was received iv fluids) to accept drug library updates.The customer stated that they had the pumps since 2021 and this is the first they have been informed of this.The customer stated that the pumps should accept it without completely powering down.There was patient involvement, and there was no report of medical intervention, no delay in therapy; there was no harm reported as a consequence of this event.
 
Additional Manufacturer Narrative
Unfortunately, the device in question was not returned to the service hub, which precluded us from conducting a visual inspection or functional testing.An analysis of the device's 12-month service history was not performed, because not serial number was provided.Additionally, as the customer did not provide any event history, a review of the event history/alarm logs could not be conducted.Consequently, we were unable to replicate or confirm the reported complaint.

Brand Name
UNSPECIFIED PLUM 360 LV INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20003512
Report Number9615050-2024-00619
Device Sequence Number14671462
Product Code FRN
UDI-Device IdentifierM3353001004141
UDI-PublicM3353001004141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV FLUIDS, MFR UNK
Patient SexUnknown